Journal of Optimization Theory and Applications

, Volume 107, Issue 3, pp 559–571

Controllability of Second-Order Differential Inclusions in Banach Spaces with Nonlocal Conditions

Authors

  • M. Benchohra
    • Department of MathematicsUniversity of Sidi Bel Abbes
  • S. K. Ntouyas
    • Department of MathematicsUniversity of Ioannina
Article

DOI: 10.1023/A:1026447232030

Cite this article as:
Benchohra, M. & Ntouyas, S.K. Journal of Optimization Theory and Applications (2000) 107: 559. doi:10.1023/A:1026447232030

Abstract

In this paper, we establish sufficient conditions for the controllability ofsecond-order differential inclusions in Banach spaces with nonlocalconditions. We rely on a fixed-point theorem for condensing maps due toMartelli.

nonlocal conditionsmild solutionsevolutioncontrollabilityfixed points

Copyright information

© Plenum Publishing Corporation 2000